# SDR UIEA2019052704299

- Difficulty date: May 27, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,519 hours, 16,208 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, FUEL PANEL IN OVHD PNL, ALL QTYS BLANKED AS WELL AS TEMP & TOTAL. DURING RETURN TO GATE,  DISPLAY BECAME INTERMITTENT. MOMENTARY FUEL QTY BITE STATUS MSG DISPLAYED.( PERFORMED FUEL QTY BITE PROCEDURE IAW FIM 28-41 FT 847. RECEIVED "NO PRESENT FAULTS" MSG. FUEL QTY INDICATORS OPERATING / INDICATING NORMAL AT THIS TIME IAW AMM 28-41-00. )
